# SDR IPXA2018122137133

- Difficulty date: December 19, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,069 hours, 11,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drum
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPEN SMOOTHLY.  SOUNDS LIKE A CABLE HAS SLIPPED.  L1 DOOR AFT DRIVE DRUM ASSY WAS REMOVED IAW MM 52-11-09 GL,  REPLACED THE DRUM AND SUPPORT ASSY IAW AMM 52-11-09.   L1 DOOR OPS CHECKED GOOD IAW AMM 52-11-02.
